Title: Robust explicit estimators of Weibull parameters
Authors: Boudt, Kris ×
Caliskan, Derya
Croux, Christophe #
Issue Date: Mar-2011
Publisher: Springer
Series Title: Metrika vol:73 issue:2 pages:187-209
Abstract: The Weibull distribution plays a central role in modeling duration data. Its maximum likelihood estimator is very sensitive to outliers. We propose three robust and explicit Weibull parameter estimators: the quantile least squares, the repeated median and the median/Q n estimator. We derive their breakdown point, influence function, asymptotic variance and study their finite sample properties in a Monte Carlo study. The methods are illustrated on real lifetime data affected by a recording error.
ISSN: 0026-1335
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Finance, Leuven
Faculty of Economics and Business (FEB) - miscellaneous
Department of Financial Management, Campus Carolus Antwerp
Research Center for Operations Research and Business Statistics (ORSTAT), Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
robustexplicit.pdf Published 352KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science